RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 4, Pages 793–799 (Mi tvp2139)  

Short Communications

On Levy–Kolmogorov inequalities for random variables with values in a Banach space

A. I. Sahanenko


Full text: PDF file (457 kB)

English version:
Theory of Probability and its Applications, 1985, 29:4, 830–836

Bibliographic databases:

Received: 19.05.1983

Citation: A. I. Sahanenko, “On Levy–Kolmogorov inequalities for random variables with values in a Banach space”, Teor. Veroyatnost. i Primenen., 29:4 (1984), 793–799; Theory Probab. Appl., 29:4 (1985), 830–836

Citation in format AMSBIB
\Bibitem{Sak84}
\by A.~I.~Sahanenko
\paper On Levy--Kolmogorov inequalities for random variables with values in a~Banach space
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 4
\pages 793--799
\mathnet{http://mi.mathnet.ru/tvp2139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=773454}
\zmath{https://zbmath.org/?q=an:0561.60003}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 4
\pages 830--836
\crossref{https://doi.org/10.1137/1129113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWG7300021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2139
  • http://mi.mathnet.ru/eng/tvp/v29/i4/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:159
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020